MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 4; HIP STEM CEMENTLESS

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 4; HIP STEM CEMENTLESS
Model Number 01.18.404
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At 14 days after the primary, the patient came in reporting pain after twisting the leg and breaking the femur just below the tip of the stem.The surgeon revised the stem and head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 11 february 2022.Lot 2108014: (b)(4) items manufactured and released on 19-oct-2021.Expiration date: 2026-oct-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medical affairs director.Few days after primary cementless tha a periprosthetic fracture occurs with no trauma reported.It is conceivable that during surgery, in particular during femoral preparation, the bone may have been weakened and a least-resistance area may have been created.This is a known possible adverse event following tha and there is no reason to suspect that it is due to a defect in the implanted device or in the preparing instruments.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 4
Common Device Name
HIP STEM CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13732016
Report Number3005180920-2022-00165
Device Sequence Number4806648
Product Code LZO
UDI-Device Identifier07630040720038
UDI-Public07630040720038
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.404
Device Catalogue Number01.18.404
Device Lot Number2108014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Initial Report FDA Received Date03/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale